Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata to: ``An existence theorem for difference polynomials''


Author: R. M. Cohn
Journal: Proc. Amer. Math. Soc. 18 (1967), 1142-1143
MSC: Primary 12.80
Original Article: Proc. Amer. Math. Soc. 17 (1966), 254-261.
MathSciNet review: 0217050
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217050-1
Article copyright: © Copyright 1967 American Mathematical Society